Benner
د. شكر العياشي ( مدرس )
كلية التربية - الرياضيات
[email protected]
07830861891
 
 
 
T-essentially Quasi-Dedekind modules
تحميل
بحث النوع:
علوم التخصص العام:
Dr. Farhan Dakhil Shyaa اسم الناشر:
Dr. Farhan Dakhil Shyaa Department of Mathematics, College of Education, University of Al-Qadisiyah, IRAQ Dr. Shukur N. Al-aeashi Department of Mathematics, College of Education, University of Kufa, IRAQ Dr. Inaam Mohammed Ali Hadi Department Of Mathematics, College of Education for Pure Sciences (Ibn-Al-Haitham), University Of Baghdad, IRAQ اسماء المساعدين:
Journal of AL-Qadisiyah for computer science and mathematics الجهة الناشرة:
Journal of AL-Qadisiyah for computer science and mathematics Vol.11 No.1 Year 2019 ISSN (Print): 2074 – 0204 ISSN (Online): 2521 – 3504  
2019 سنة النشر:

الخلاصة

Abstract: In this paper, we introduce and study type of modules namely (t-essentially quasi-Dedekind modules) which is generalization of quasi-Dedekind modules and essentially quasi-Dedekind module. Also, we introduce the class of t-essentially prime modules which contains the class of t-essentially quasi-Dedekind modules.